Advertisement

Drug Interactions With Lorcaserin

Galantamine
Lorcaserin may increase the amount of galantamine in your body, increasing your risk for side effects. Talk to your healthcare provider about this potential interaction if you take these medicines together.
Lithium
Taking lorcaserin with lithium may increase your risk for a serious reaction called serotonin syndrome. Although this reaction is quite rare, it can be very dangerous. Talk to your healthcare provider before taking these medications together. Also, seek immediate medical care if you develop any symptoms of serotonin syndrome (see Precautions and Warnings With Lorcaserin).
Linezolid
Taking lorcaserin with linezolid may increase your risk for a very serious and potentially dangerous reaction called serotonin syndrome. Talk to your healthcare provider before taking these medications together. Seek immediate medical care if you develop any symptoms of serotonin syndrome (see Precautions and Warnings With Lorcaserin for signs of serotonin syndrome).
Monoamine Oxidase Inhibitors (MAOIs)
You should not take lorcaserin and an MAOI within 14 days of each other. Taking these medications too close together can cause life-threatening side effects.
PDE5 Inhibitors
Like PDE5 inhibitors, lorcaserin may increase the risk for a rare but potentially dangerous condition known as priapism (see Precautions and Warnings With Lorcaserin). Therefore, these medications should be used together with caution.
SSRI or SNRI Antidepressants
Taking lorcaserin with SSRI or SNRI antidepressants can increase your risk for a rare but potentially dangerous reaction called serotonin syndrome. Talk to your healthcare provider before taking these medications together. Contact your healthcare provider right away if you have any symptoms of serotonin syndrome during lorcaserin treatment (see Precautions and Warnings With Lorcaserin for a list of symptoms).
Last reviewed by: Kristi Monson, PharmD
Advertisement
Tips to Keep Holiday Weight Gain Down